# SDR 96ZZZM1165

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 5006227
- Condition: Failure
- Location: Rt Nlg Wheel
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE TOWER CONTACTED THE CREW STATING THAT THEY OBSERVED A TIRE FALLING FROM THE A/C.  THE CAUSE HAS BEEN DETERMINED TO BE A RT NOSE WHEEL BEARING FAILURE.  REMOVED AND REPLACED NLG LOWER TQ LINK, AXLE, AND BOTH TIRE ASSYS.
